# SDR SIMA202002143003

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 34,967 hours, 31,950 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE IS VERY HARD TO SET-C/A-LUBRICATED PARKING BRAKE HANDLE AND VAVLE IAW AMM 32-44-10 OPC GOOD IAW AMM 32-44-11
